# SDR SIMA201136103

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 32,792 hours, 27,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT STRIP INOP.  DURING ROUTINE INSPECTION CHECK.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT STRIP.  OPC GOOD.
